MAUDE Adverse Event Report: CARDINAL HEALTH, INC. KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH, INC. KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721088E
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion the results will be forwarded.
 
Event or Problem Description
The customer reported they were unable to remove the guidewires (stylets).Sterile water was flushed into the tubes but they were still unable to remove the guidewires (stylets).The ngts were sourced from icu.Per additional information provided on 26mar2026, the tubes were injected with 10ml h2o.The tubes were not used with a patient, the issue occurred when the tubes were tested before insertion.The issue was resolved by using an ng tube from another manufacturer.
 
Additional Manufacturer Narrative
Seven samples were received for investigation.The samples were visually and functionally evaluated, and the reported condition was not observed.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.The lot met all defined acceptance requirements and was released.A gemba walk was held in the production area; as a result, it was concluded that the current manufacturing activities are running according to product specifications meeting quality acceptance criteria, validation process, and released procedures.No conditions were found that could trigger the reported condition.Based on all available information, a definitive root cause could not be determined at this time.The potential root cause indicates that this problem could occur due to improper use of the procedure if the instructions for use are not followed.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24709364
Report Number1423537-2026-00085
Device Sequence Number5763269
Product Code KNT
UDI-Device Identifier10884521582996
UDI-Public(01)10884521582996(17)280731(10)2322705664
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K833621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8884721088E
Device Catalogue Number8884721088E
Device Lot Number2322705664
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown